# SDR CALA2013080890277

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,724 hours, 20,100 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tape
- Condition: Loose
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LIGHT TO MODERATE AIRFRAME VIBRATION.  ON FURTHER INSPECTION,  FOUND SPEED TAPE CF0044 FOR PANEL 192 IS LIFTED AND SEAL AREA WAS EXPOSED.  REAPPLIED SPEED TAPE CORRECTLY AND NO OTHER DEFECTS FOUND.
